Monday, April 21, 2008

Trazodone Taper, Part 4.5

Right, I'm ready to fling the rest of the trazodone down the loo and flush it away for good. Headaches I was prepared for. Had a couple of bad ones when I decreased the dose too fast.

Flashes of suicidal despair I was not prepared for. Especially after four years of stability.

How can 25 mg make such a difference?

What is the advantage of putting myself through several months of gradual tapering when I could quit cold turkey and be done with it in a week or two?

I know. Brain chemicals. Let my system adjust to the new dose. It wouldn't be good idea to just stop taking it.

I'm gritting my teeth and putting up with it. But I want this crap out of my system YESTERDAY.

2 comments:

Mark said...

when feeling suicidal dispare, always remember their is an alternative other than death as a solution.

Jazz said...

Thank you, Mark. I'm feeling better today. I just hope these feelings aren't going to hit me every time I try to decrease the dose.